Log In Sign Up

Problems after Nuvaring/Paraguard IUD


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 1st, 2007, 12:13 PM
Alison81's Avatar Platinum Supermommy
Join Date: Sep 2005
Location: New York
Posts: 7,593
So my body has been a mess ever since I went off nuvaring, had an IUD inserted, and then had the paraguard IUD removed in december 2006 because of severe pain. I figured it would take my body a month or two to get back to normal, but by may everything was getting worse instead of better. You can look at my TTA chart to see.

I've always had perfectly normal cycles. I ovulate around days 16-18, and then have 12-14 day LP's. But after having the IUD removed, I still ovulate, but usually a day or so after ovulating, I start spotting and then spot until AF arrives at 8-10 DPO. And then the spotting continued to get worse. By April I was spotting before I ovulated, and after I ovulated, and sometimes the spotting was like a light AF. I had all sorts of tests done, ultrasound, pap smear, and blood work. I was given antibiotics for an infection, just in case, because my cervix was red and inflammed. Pap came back normal, hormone levels were all normal, and the only thing they found on ultrasound were small simple cysts on my ovaries, but was told that they were normal and shouldn't be causing me to spot. I was put on bcp's for this cycle, and I spotted and bled all month long. I'm considering stopping the bcp's this month because bcp's make me so nauseous and give me frequent headaches. I just don't see how they are helping.

Has anyone else had problems like this coming off birth control or the paraguard IUD. I'm starting to get worried, because my body has always been so predictable, and now it's not at all. I also have started getting acne, and I've never even had break out's before. That made me think it might be hormonal, but all my tests were normal. I feel like I'm falling apart, and just want some answers. If I'm still bleeding/spotting in 3 months, my doctor wants me to come back and have more tests run. She said it's unusual for it to take this long to regain fertility after being on nuvaring or having an IUD.
__________________

Thank you AlexKatieAiden Mommy for my siggy!
Reply With Quote
  #2  
July 2nd, 2007, 11:26 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Actually, it's not that unusual. Some women are more sensitive to hormonal contraceptives than others. Any irregularity up to 18 months after discontinuing a hormonal contraceptive is considered normal. It generally takes closer to 3-6 months to regulate again, but again - some women are more sensitive and take longer. Every time you use hormones, your body has to go through all the work of transitioning off of them again. The Paraguard doesn't contain hormones, so any lingering problems are likely due to the Nuvaring (unless there is a mild infection present from the IUD, that can mess up your cycles! I hope they checked for that!)

__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:49 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0